File Download

There are no files associated with this item.

Supplementary

Article: Towards positive definite solutions of a class of nonlinear matrix equations

TitleTowards positive definite solutions of a class of nonlinear matrix equations
Authors
Issue Date2014
Citation
Applied Mathematics and Computation, 2014, v. 237, p. 546-559 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/203019

 

DC FieldValueLanguage
dc.contributor.authorLi, ZYen_US
dc.contributor.authorZhou, Ben_US
dc.contributor.authorLam, Jen_US
dc.date.accessioned2014-09-19T11:08:06Z-
dc.date.available2014-09-19T11:08:06Z-
dc.date.issued2014en_US
dc.identifier.citationApplied Mathematics and Computation, 2014, v. 237, p. 546-559en_US
dc.identifier.urihttp://hdl.handle.net/10722/203019-
dc.languageengen_US
dc.relation.ispartofApplied Mathematics and Computationen_US
dc.titleTowards positive definite solutions of a class of nonlinear matrix equationsen_US
dc.typeArticleen_US
dc.identifier.emailLam, J: james.lam@hku.hken_US
dc.identifier.authorityLam, J=rp00133en_US
dc.identifier.hkuros236179en_US
dc.identifier.volume237en_US
dc.identifier.spage546en_US
dc.identifier.epage559en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats